# SDR QXEA9600503

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27186
- Make and model: Swrngn SA227AC
- Aircraft serial: AC707
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 2742004003
- Condition: Worn
- Location: Rudder
- Component: Swrngn
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

RUDDER VIBRATES WITH TRIM IN NEUTRAL POSITION.  TRIMMING AWAY FROM NEUTRAL STOPS THE VIBRATION.  RUDDER TRIM ACTUATOR REPLACED IAW MAINT MANUAL.  RUDDER TRIM ACTUATOR PUSH-PULL ROD REPLACED AS A PRECAUTIONARY MEASURE.  TRIM RIGGED IAW MAINT MANUAL.  TRIM OPS CHECKED GOOD IAW MAINT MANUAL.
